# SDR 20010112SG020

- Difficulty date: October 5, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: NRC6043501M
- Part serial: MOL123
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SURFACE OF INBOARD AILERON, STATION XW 060 HAS 24 INCHES CHORDWISE TEAR IN SKIN DUE TO ENGINE FAILURE.  REMOVED AND REPLACED LEFT INBOARD AILERON IAW 27-10-01.  (M)
